Beam characteristic orthogonal polynomials with fractional power increments

R. B. Bhat

Research output: Contribution to journalLetter

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)556-558
Number of pages3
JournalJournal of Sound and Vibration
Volume112
Issue number3
DOIs
Publication statusPublished - 08-02-1987
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Condensed Matter Physics
  • Acoustics and Ultrasonics
  • Mechanics of Materials
  • Mechanical Engineering

Cite this

@article{f3f920c708c5422d92927f8ebcd83a8e,
title = "Beam characteristic orthogonal polynomials with fractional power increments",
author = "Bhat, {R. B.}",
year = "1987",
month = "2",
day = "8",
doi = "10.1016/S0022-460X(87)80121-9",
language = "English",
volume = "112",
pages = "556--558",
journal = "Journal of Sound and Vibration",
issn = "0022-460X",
publisher = "Academic Press Inc.",
number = "3",

}

Beam characteristic orthogonal polynomials with fractional power increments. / Bhat, R. B.

In: Journal of Sound and Vibration, Vol. 112, No. 3, 08.02.1987, p. 556-558.

Research output: Contribution to journalLetter

TY - JOUR

T1 - Beam characteristic orthogonal polynomials with fractional power increments

AU - Bhat, R. B.

PY - 1987/2/8

Y1 - 1987/2/8

UR - http://www.scopus.com/inward/record.url?scp=0023287998&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0023287998&partnerID=8YFLogxK

U2 - 10.1016/S0022-460X(87)80121-9

DO - 10.1016/S0022-460X(87)80121-9

M3 - Letter

VL - 112

SP - 556

EP - 558

JO - Journal of Sound and Vibration

JF - Journal of Sound and Vibration

SN - 0022-460X

IS - 3

ER -